# SDR SWIA971962

- Difficulty date: August 28, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N295UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120295
- Aircraft time: 13,501 hours, 18,198 cycles
- Engine: Pwa PW118B
- System (JASC): 5270 · Door Warning System
- Part: Latch
- Condition: Failed
- Location: Refuel Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DOOR LIGHT ILLUMINATED ON TAKEOFF ROLL.  ABORTED TAKEOFF AND RETURNED TO GATE.  REMOVED AND REPLACED SINGLE POINT REFUELING ACCESS DOOR CAMLOC IAW MM 28-00-00.  OPS CHECK GOOD.
